# SDR DL76L100672

- Difficulty date: February 22, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 87,702 hours, 13,068 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Misrepaired
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON MID SPAR WEB EXISTING REPAIR FASTENER PATTERN AND TRIM DEPTH FOUND DEVIATED WITH SB 767-54-0080.  REPAIRED IAW ERA 479964-14AD, REV-0.
